Sur le morphisme de Barth
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 4, pp. 573-629.
@article{ASENS_2001_4_34_4_573_0,
     author = {Le Potier, Joseph and Tikhomirov, Alexander},
     title = {Sur le morphisme de {Barth}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {573--629},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 34},
     number = {4},
     year = {2001},
     doi = {10.1016/s0012-9593(01)01071-0},
     zbl = {0998.14007},
     mrnumber = {1852011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(01)01071-0/}
}
TY  - JOUR
AU  - Le Potier, Joseph
AU  - Tikhomirov, Alexander
TI  - Sur le morphisme de Barth
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2001
DA  - 2001///
SP  - 573
EP  - 629
VL  - 4e s{\'e}rie, 34
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(01)01071-0/
UR  - https://zbmath.org/?q=an%3A0998.14007
UR  - https://www.ams.org/mathscinet-getitem?mr=1852011
UR  - https://doi.org/10.1016/s0012-9593(01)01071-0
DO  - 10.1016/s0012-9593(01)01071-0
LA  - fr
ID  - ASENS_2001_4_34_4_573_0
ER  - 
%0 Journal Article
%A Le Potier, Joseph
%A Tikhomirov, Alexander
%T Sur le morphisme de Barth
%J Annales scientifiques de l'École Normale Supérieure
%D 2001
%P 573-629
%V 4e s{\'e}rie, 34
%N 4
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(01)01071-0
%R 10.1016/s0012-9593(01)01071-0
%G fr
%F ASENS_2001_4_34_4_573_0
Le Potier, Joseph; Tikhomirov, Alexander. Sur le morphisme de Barth. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 4, pp. 573-629. doi : 10.1016/s0012-9593(01)01071-0. http://www.numdam.org/articles/10.1016/s0012-9593(01)01071-0/

[1] Atiyah M.F., Macdonald I.G., Introduction to Commutative Algebra, Addison-Wesley, 1969. | MR | Zbl

[2] Barth W., Some properties of rank-2 vector bundles on Pn, Inventiones Math. 226 (1977) 125-150. | MR | Zbl

[3] Barth W., Moduli of vector bundles on projective plane, Inventiones Math. 42 (1977) 63-91. | MR | Zbl

[4] Bateman H., The quartic curve and its inscribed configurations, American J. Math. 36 (1914) 357-386. | JFM | MR

[5] Drézet J.M., Groupe de Picard des variétés de modules de faisceaux semi-stables sur P2(C), Ann. de l'Institut Fourier 38 (1988) 105-168. | Numdam | MR | Zbl

[6] Ellingsrud G., Göttsche L., Variations of moduli spaces and Donaldson invariants under change of polarization, J. Reine Angew. Math. 467 (1995) 1-49. | MR | Zbl

[7] Ellingsrud G., Le Potier J., Strømme S.A., Some Donaldson invariants of P2(C), in: Maruyama M. (Ed.), Proceedings du Symposium Taniguchi (décembre 1994, Kyoto), Lecture Notes Pure Appl. Math., 179, 1996, pp. 33-38. | Zbl

[8] Hartshorne R., Algebraic Geometry, Springer, 1977. | MR | Zbl

[9] He M., Espace de modules de systèmes cohérents, Int. J. Math. 9 (5) (1998) 545-598. | MR | Zbl

[10] Hulek K., Le Potier J., Sur l'espace de modules des faisceaux stables de rang 2, de classes de Chern (0,3) sur P2, Annales de l'Institut Fourier 39 (1989) 251-292. | Numdam | MR | Zbl

[11] Lang S., Algebra, Addison-Wesley, 1984. | MR | Zbl

[12] Le Potier J., Fibrés stables sur le plan projectif et quartiques de Lüroth, Exposé donné à Jussieu (1989).

[13] Le Potier J., Fibré déterminant et courbes de saut sur les surfaces algébriques, in: Proceedings de la Conférence de Géométrie Algébrique de Bergen (juillet 1989), Complex Projective Geometry, Lecture Notes Series, Vol. 179, London Mathematical Society, pp. 213-240. | Zbl

[14] Le Potier J., Faisceaux semi-stables de dimension 1 sur le plan projectif, Revue Roumaine de Mathématiques Pures et Appliquées, dédicacé à la mémoire de Constantin Bănică 38 (1993) 635-678. | MR | Zbl

[15] Le Potier J., Systèmes cohérents et structures de niveau, Astérisque No. 214, 1993. | MR | Zbl

[16] Le Potier J., Faisceaux semi-stables et systèmes cohérents, in: Proceedings de la Conférence de Durham, Cambridge University Press, 1995, pp. 179-239. | MR | Zbl

[17] Le Potier J., Systèmes cohérents et polynômes de Donaldson, in: Maruyama M. (Ed.), Proceedings du Symposium Taniguchi (décembre 1994, Kyoto), Lecture Notes Pure Appl. Math., 179, 1996, pp. 103-128. | MR | Zbl

[18] Li W.-P., Qin Z., Lower-degree Donalson polynomial invariants of rational surfaces, J. Algebraic Geometry 2 (1993) 413-442. | MR | Zbl

[19] Maruyama M., Moduli of stable sheaves, II, J. Math. Kyoto University 18 (1978) 557-614. | MR | Zbl

[20] Maruyama M., Singularities of the curve of jumping lines of a vector bundle of rank 2 on P2, in: Algebraic Geometry, Proc. of Japan-France Conf. (1982), Lectures Notes in Math., 1016, Springer, 1983, pp. 370-411. | Zbl

[21] Morley F., On the Lüroth quartic curve, Amer. J. Math. 36 (1918) 357-386. | JFM

[22] Simpson C.T., Moduli of representations of the fundamental group of a smooth variety, I, Publications mathématiques de l'IHES 79 (1994) 47-129. | Numdam | MR | Zbl

[23] Strømme S.A., Ample divisors on fine moduli spaces on the projective plane, Math. Z. 187 (1984) 405-423. | MR | Zbl

[24] Toma M., Birational models for varieties of Poncelet curves, Manuscripta Math. 90 (1) (1996) 105-119. | MR | Zbl

[25] Trautmann G., Poncelet curves and associated theta characteristics, Expositiones Mathematicae 6 (1988) 29-64. | MR | Zbl

[26] Tyurin A.N., The moduli spaces of vector bundles on threefolds, surfaces and curves, Forschungsschwerpunkt “Komplexe Mannigfaltigkeiten”, Schriftenreihe, Helf 67, Preprint, Erlangen, 1990.

[27] Vallès J., Diviseurs inattendus de droites sauteuses. Fibrés de Schwarzenberger, Thèse, Université Paris 6, 1996.

Cited by Sources: